Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalisation of Eberlein's integral over function space


Author: V. L. N. Sarma
Journal: Trans. Amer. Math. Soc. 121 (1966), 52-61
MSC: Primary 46.45; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0193494-5
MathSciNet review: 0193494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.45, 28.00

Retrieve articles in all journals with MSC: 46.45, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193494-5
Article copyright: © Copyright 1966 American Mathematical Society